# SDR USAA2009032490668

- Difficulty date: March 18, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 38,471 hours, 5,544 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: F54532040200
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - ENGINE CHANGE - MAJOR REPAIR - NR 1 ENGINE FWD MOUNT MATING SURFACE SHOWING EVIDENCE OF CAD PLATING MISSING AND CORROSION.  REPAIRED NR 1 ENGINE FWD MOUNT IAW US AIRWAYS EA 112487.
